Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 1, Pages 31-34

Some remarks on inequalities that characterize inner product spaces

Departamento de Matemáticas, Universidad de Extremadura, Badajoz 06071, Spain

Received 28 November 1990; Revised 11 March 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The purpose of this paper is to obtain some new characterizations of inner product spaces in the line of the Jordan-von Neumann identity and to make some remarks on similar known characterizations of Day, Delbosco, Rassias and Senechalle, among others.